Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 49, No. 1, pp. 217-225 (2008)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



The Geometric Structure of the Inverse Gamma Distribution

Tongzhu Li, Linyu Peng and Huafei Sun

Department of Mathematics, Beijing Institute of Technology, Beijing, 100081 China; e-mail: e-mail: e-mail:

Abstract: In the present paper we study the geometric structure of the inverse Gamma manifold from the viewpoint of information geometry and give the Kullback divergence, the J-divergence and the geodesic equations. Also, some applications of the inverse Gamma distribution are provided.

Keywords: the inverse Gamma distribution, Ricci curvature, Gaussian curvature, divergence

Full text of the article:

Electronic version published on: 26 Feb 2008. This page was last modified: 28 Jan 2013.

© 2008 Heldermann Verlag
© 2008–2013 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition